# SDR IPXA2023112984377

- Difficulty date: November 7, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,708 hours, 21,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SRM534071011149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT LEFT WING TO BODY SUPPORT AREA FWD OF W/W SHOWS EVIDENCE OF CORROSION DOT 47-05 INSTALLED T-CHORD STA 1037,67 TO 1060 LH SIDE IAW SRM 51-40-02, STEP 4. REVIEWED
